# SDR DALA2019030800085

- Difficulty date: March 6, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 62,935 hours, 8,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER DIFFUSER LENS MISSING. REPLACED EMERGENCY EXIT COVER DIFFUSER HOUSING. LP 0972483
